# SDR SWAA2025032497570

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP BS 1017 LBL 3 WL 208. <[01] REMOVED AND REPLACED STRAP BS1017 LBL3 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5600 REV:B; [02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
